# SDR 03FDEA01598

- Difficulty date: September 20, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 40,335 hours, 9,900 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC 3 FAILURE DURING FLIGHT.  REMOVED AND REPLACED UPPER AND LOWER ENG DRIVEN HYD PUMP ASSY AS PER MM 29- 11-20-4, FOR LEAK CHK AND OPS CHK.  REMOVED AND REPLACED PER MOCC REQUEST FOR PRECAUTIONARY.
